# SDR CALA2013101592068

- Difficulty date: October 14, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N461UA
- Make and model: Airbus A320-232
- Aircraft serial: 1266
- Aircraft time: 46,474 hours, 17,960 cycles
- Engine: Iae V2527A5
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENG 2 AGENT 1 DISCHARGE LIGHT DOES NOT ILLUMINATE WITH FIRE TEST.  OK WITH LAMP TEST.  ENG APU FIRE CONTROL PANEL, OPERATIONS OK.
